Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Problem in getting pregnant. Is it OK to go ahead with duphaston?

hi Doctor, Our OBGYN told us to take duphaston after visiting for the first time with a positive HCG test. We have been married for 3+ years and had some difficulties with getting pregnant. we tried so hard for this and my wife has some problems with her thyroid too. She s taking T4 25mg daily. Is it OK to go ahead with duphaston ?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
The duphaston tablet given to your wife is a progesterone preparation. This is given in early pregnancy to support the pregnancy . As, your wife had problems in conceiving, luteal phase defect, that is progesterone deficiency could be one of the causes.
This medicine is safe in pregnancy.
She should continue taking the thyroid medication.
Also, she should take folic acid supplementation.
Hope this is helpful to you.
Dr. Mrs. Sumeet Baheti
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor